# SDR DXTA200400414

- Difficulty date: October 5, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N322QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600421
- Aircraft time: 6,512 hours, 5,379 cycles
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE BEING VECTORED FOR A VISUAL APPROACH, THE LOW OIL PRESSURE ANNUNCIATOR ILLUMINATED, FOLLOWED BY THE LEFT ENGINE UNCOMMANDED SHUT DOWN.  DECLARED EMERGENCY AND LANDED SAFELY.  ITEM IS UNDER INVESTIGATION.
